# SDR AALA991755

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-83
- Aircraft serial: 49595
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 235-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP CORROSION ON L-30 STA 325 - STA 237.  INSTALLED LONGERON SPLICE AT STA 235 ON LONGERON 30 PER ESO 80559 DATED 11-16-99.  (X)
